# SDR HEEA955062

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 204040623003
- Condition: Defective
- Location: T/R Drive
- Part time: 31 hours
- Component: 212040600005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER RADIUS OF BEARING GREATER THAN SHOULD BE.  GREASE WILL ENTER BEARING BUT WILL NOT LET IT PURGE OUT.  GREASE WILL PURGE OUT AROUND BEARING AND HOUSING.
